In this note we prove an Hardy type inequality with a remainder term, where the potential depends only on a group of variables. Such a result allows us to show the existence of entropy solutions to a class of elliptic P.D.E.'s.

Brandolini, B., Chiacchio, F., & Trombetti, C. (2007). Some remarks on nonlinear elliptic problems involving hardy potentials. HOUSTON JOURNAL OF MATHEMATICS, 33(2), 617-630.

Some remarks on nonlinear elliptic problems involving hardy potentials

Brandolini, B;
2007

Abstract

In this note we prove an Hardy type inequality with a remainder term, where the potential depends only on a group of variables. Such a result allows us to show the existence of entropy solutions to a class of elliptic P.D.E.'s.
Settore MAT/05 - Analisi Matematica
Brandolini, B., Chiacchio, F., & Trombetti, C. (2007). Some remarks on nonlinear elliptic problems involving hardy potentials. HOUSTON JOURNAL OF MATHEMATICS, 33(2), 617-630.
File in questo prodotto:
File Dimensione Formato  
HJM(2007).pdf

Solo gestori archvio

Tipologia: Versione Editoriale
Dimensione 262.71 kB
Formato Adobe PDF
262.71 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10447/494030
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? 1
social impact